On weighted critical imbeddings of Sobolev spaces

Edmunds D. E



Název
On weighted critical imbeddings of Sobolev spaces
Autor
lupa Edmunds D. E.
Spoluautoři
lupa Hudzik H.
lupa Krbec Miroslav MU-W - Matematický ústav AV ČR, v. v. i.
Zdroj.dok.
lupa Mathematische Zeitschrift. Roč. 268, 1-2 (2011), s. 585-592
Vyd.údaje
8 s.
Druh dok.
J
Jazyk dok.
eng
Země vyd.
DE
Klíč.slova
Sobolev space * critical imbedding * weighted spaces
URL
http://www.springerlink.com/content/j5l142u774666l58/
Databáze
zj - Článek v odborném časopise
URL
http://www.springerlink.com/content/j5l142u774666l58/
Trvalý link
http://hdl.handle.net/11104/0196385